Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 737206, 28 pages
http://dx.doi.org/10.5402/2012/737206
Research Article

Comparing Numerical Methods for Solving Time-Fractional Reaction-Diffusion Equations

1Department of Mathematics, Faculty of Arts and Sciences, Batman University, 72100 Batman, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Yıldız Technical University, 34220 İstanbul, Turkey

Received 7 March 2012; Accepted 29 April 2012

Academic Editors: G. Schimperna and W. Shen

Copyright © 2012 Veyis Turut and Nuran Güzel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Veyis Turut and Nuran Güzel, “Comparing Numerical Methods for Solving Time-Fractional Reaction-Diffusion Equations,” ISRN Mathematical Analysis, vol. 2012, Article ID 737206, 28 pages, 2012. https://doi.org/10.5402/2012/737206.